Improvements for the Djinn API to a geometric modelling kernel

Middleditch, A.E. and Reade, C.M.P. (2000) Improvements for the Djinn API to a geometric modelling kernel. International journal of shape modeling, 6(1), pp. 79-103. ISSN (print) 0218-6543

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: Geometric modelling
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Business and Law
Faculty of Business and Law > Kingston Business School (Informatics and Operations Management) (until July 2013)
Depositing User: Robert Elves
Date Deposited: 24 Sep 2008
Last Modified: 07 Oct 2014 15:07
URI: http://eprints.kingston.ac.uk/id/eprint/2038

Actions (Repository Editors)

Item Control Page Item Control Page